Seizures After Taking Fat Burners

Posted by kennethracey @kennethracey, Mar 3 1:31pm

This is kennethracey again. I’ve been experiencing seizures after taking fat burners such as Lipozene, Hydroxycut, 5 hour energy. Or even a Rock Star. After about 3 days in my system. My body begins to go into a seizures whole body shaking. Start reaching for things. Heavy breathing. Unresponsive during these seizures. ANYTHING that speeds up my metabolism at all after about three I begin seizures. Has anyone ever experienced these seizures before like these. Like I mentioned before after my last seizure the ER has me on 500grams of keppra morning and evening. Can anyone help me.Please.!

Liked by Leonard

Hello @kennethracey,

If I understand correctly: these seizures are in addition to the ones you have with the CPAP machine at night?

Liked by Leonard

REPLY

Yes

Liked by Leonard

REPLY

Or may not be associated with these.

Liked by Leonard

REPLY
@kennethracey

Or may not be associated with these.

Jump to this post

I think your March 10 appointment will be a great time to l see if the doctor can help you sort out cause and effect and what you're current diagnoses are.

Do you have a list for the doctor all ready @kennethracey? If so, what are you thinking of asking the neurologist?

REPLY

Ok after my visit with my visit with my neurologist on the 10th my MRI showed I have a arachnoid cyst on my brain causing my seizures. My neurologist is wenning me off of keppra and switching me to Topiramate to control these seizures. She stated keppra is diffinltlly not for my system. Makes me feel like crap, no appetite, no energy, lye in bed all day. In addition to switching Topiramate can anyone suggest any natural herb or supplement to shrink this arachnoid cyst. I’m 66 and these seizures have just started flaring up in the past 6 months need some advice Please!!!!

REPLY
@kennethracey

Ok after my visit with my visit with my neurologist on the 10th my MRI showed I have a arachnoid cyst on my brain causing my seizures. My neurologist is wenning me off of keppra and switching me to Topiramate to control these seizures. She stated keppra is diffinltlly not for my system. Makes me feel like crap, no appetite, no energy, lye in bed all day. In addition to switching Topiramate can anyone suggest any natural herb or supplement to shrink this arachnoid cyst. I’m 66 and these seizures have just started flaring up in the past 6 months need some advice Please!!!!

Jump to this post

Hello @kennethracey,
You must be pleased to have an answer for your seizures. Having a diagnosis and a treatment plan is all-important to feeling better. Regarding the arachnoid cyst, I would suggest that you post this question in our discussion group on the topic of arachnoid cysts. Here is the link to that discussion,
https://connect.mayoclinic.org/discussion/arachnoid-cyst/
As this is a rare disorder, here is a link to some information about it from the NIH website,
https://rarediseases.info.nih.gov/diseases/17/arachnoid-cysts
Just wondering, @kennethracey, did your doctor recommend any other type of treatment other than medicine?

REPLY
Please login or register to post a reply.